Divisible modules. (English) Zbl 0095.02403

Full Text: DOI


[1] Henri Cartan and Samuel Eilenberg, Homological algebra, Princeton University Press, Princeton, N. J., 1956. · Zbl 0075.24305
[2] Irving Kaplansky, Modules over Dedekind rings and valuation rings, Trans. Amer. Math. Soc. 72 (1952), 327 – 340. · Zbl 0046.25701
[3] Eben Matlis, Injective modules over Noetherian rings, Pacific J. Math. 8 (1958), 511 – 528. · Zbl 0084.26601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.